# SDR DXTA2025021702356

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N112QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9710
- Aircraft time: 8,305 hours, 3,642 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Condition: Failed
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, MICROWAVE MADE A LOUD BANG WHILE IN USE. IMMEDIATELY FOLLOWED BY AN ELEC SMOKE ODOR IN CABIN. FA REPORTED MICROWAVE CB LOCKED. MICROWAVE SHUTDOWN AFTER BANG, ONLY FUMES.  R & R MICROWAVE IAW SMM 25-30-66. PERFORMED OPS CHECK, COULD NOT GET CPB'S TO UNLOCK. ONCE IN ON POSITION IT WOULD RETURN TO LOCKED. PERFORMED T-SHOOTING IAW SMM 24-03-50, NO CHANGE.   SWAPPED #2 & #5 ACPDE'S, SWAPPED SWITCH MODULES & TESTED MICROWAVE CB'S, VERIFED ABLE TO UNLOCK & KEEP ON OB'S & VERIFED & PERFORMED OPS CHECK. SWAPPED ACPDE'S & SWITCHING MODULES BACK TO ORIG POSITIONS.  TEMP INSTALLED ACPDE'S & BRACKET,  REMOVED #5 ACPDE & INSTALLED SUPPLIED UNIT.  OPS CHECKED GOOD, NO DEFECTS IAW SMM 24-52-52.
